Well, I posted a few weeks back that my easy child/difficult child 2 had turned from doing fair to becoming a complete nightmare after adding Zoloft into his medication mix. The only choice was to of course discontinue the Zoloft & start him on Risperdal, which has helped some, but not completely (maybe 50% improvement from where he was which was horrible). So, of course, the psychiatrist has increased the Risperdal. I'm sick to my stomach the same as I was when my difficult child 1 was started on it. I admit it has helped my difficult child 1, but we had her well visit and she's gained 5lbs. in 3 months. Keep in mind, she has always been extremely petite and never gained more than maybe 3 to 4 lbs. in a year. She's famished from the time she gets home from school until bedtime. I try to keep the most healthy food possible around for her, but it's a constant struggle to monitor what she's eating. We have gotten chewing gum which really helps. I'm petrified my difficult child 2 will have the same problem. He's a much worse eater than difficult child 1. Won't eat barely any veggies, but will eat some fruit. I WILL NOT let my children gain huge amounts of weight because of this medication. I just think I'll be trading one problem for another. Children with-weight problems are really on a road to a lifetime of weight issues that most of the time aren't really fixable. Maybe the Concerta that both my kids are on helps during the first part of the day, but I'm sure it wears off by the time they're home from school. I have made it known to our psychiatrist that I refuse to let this spiral out of control. I feel trapped and stuck and just awful about it all. They're miserable and complete wrecks off these medications (as are me and husband) and on them, they're likely to get huge and fat. I hate to sound harsh, but that's the way I see it. Trading one problem for another. And I've been shielding myself from reading about Risperdal because it causes my own anxiety to skyrocket, but I read that it has to be continually increased over time. That's a devastating thought. I feel completely trapped and miserable. Had a phone conference with-the kids counsellor and she's basically told me to expect my kids to be on this medication for at least a year if not longer. Not if the weight gain continues. :no I feel like I have nowhere to go from here. I've read here that most of these medications cause huge weight gain. I know I seem hyper focused on that issue, but as someone who's had to watch her weight her whole life, I can attest to how bad it feels to struggle with-this issue. Maybe it's a hot topic for me. But truly that's just the hot button issue - I'm sick about them having to take these medications, period - for so many reasons, mainly my concern for the long-term affect on their health in general - especially for my son, after reading here about prolactin stuff in the boys. I just want it to NOT be this way. Also, as to the question about either of my kids being Autism Spectrum Disorders (ASD), I'm starting to believe that that's not their problem. I've talked with-4 different doctors. who have all adamantly told me that is simply not what my kids have and I do believe that. My counsellor feels that if any diagnosis may come up in the future, it could be mood disorder/bipolar, but she's NOT dxing them with-that at the moment, just her take on what other possible diagnosis's may come up in the future. It sickens me to think that, but probably because I hate to say it, but that seems closer to what they seem like. Have I mentioned how much I hate all of this?